A note on a Tauberian theorem for (A, i) limitable method II
Makaleler > Tam Makale · 2011
Yazarlar: İbrahim ÇANAK
Journal of Computational Analysis and Applications, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Scopus, 2011, cilt 13, ss 892-898
Özet
In this paper which is a sequel to one by Çanak and Albayrak [Int. J. Pure Appl. Math. 35 (3) (2007), 421-424], we obtain weaker Tauberian type conditions under which boundedness and subsequential convergence of (un) follows from its (A, i) lim- itability. © 2011 EUDOXUS PRESS, LLCAll rights reserved.